# SDR DALA2024052005334

- Difficulty date: May 14, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31981
- Aircraft time: 23,742 hours, 9,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3870, EMERGENCY LIGHT OVERHEAD AT 30 ABC INOP. CORRECTIVE ACTION: REPLACED BATTERY PACK AND POWER SUPPLY (CHARGER). (LP 5267676)
